# SDR UALA2013041902703

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,916 hours, 26,424 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT FRAME 780 ABOVE STRINGER 19L APPEARS WITHIN 3" OF SKIN SPLICE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR PER ECRA 5330-04521 AT BS 778 BETWEEN STR 16L-18L.
